# SDR SWAA2022020790060

- Difficulty date: November 30, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STA847 TO STA867 RBL 22 HAS EVIDENCE OF CORROSION ON UPPER SURFACE. / REMOVED CORROSION ON SHIELD BETWEEN BS 847 TO BS 867 RBL 22 ORIGINAL THICKNESS .050'; MATERIAL REMOVED .006' MATERIAL REMAINING .044' MATERIAL IS OUT OF LIMITS IAW SRM 53-60-15-1A-1 REMOVED AND REPLACED SHIELD AT BS 847 TO BS 867 IAW SRM 51-40-02-0G-0 AND BOEING DWG #146A0081 APPLIED CIC IAW AMM 51-21-91-620
